# SDR MASA2012022494401

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 22,236 hours, 17,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HNDL CTN IN FLT.  CLEANED PX 107.
